An Embedding Theorem in the Calculus of Variations for Multiple Integrals. (Short Communication).
Aequationes mathematicae (1974)
- Volume: 11, page 115-117
- ISSN: 0001-9054; 1420-8903/e
Access Full Article
topHow to cite
topArmsen, Moritz. "An Embedding Theorem in the Calculus of Variations for Multiple Integrals. (Short Communication).." Aequationes mathematicae 11 (1974): 115-117. <http://eudml.org/doc/136443>.
@article{Armsen1974,
author = {Armsen, Moritz},
journal = {Aequationes mathematicae},
pages = {115-117},
title = {An Embedding Theorem in the Calculus of Variations for Multiple Integrals. (Short Communication).},
url = {http://eudml.org/doc/136443},
volume = {11},
year = {1974},
}
TY - JOUR
AU - Armsen, Moritz
TI - An Embedding Theorem in the Calculus of Variations for Multiple Integrals. (Short Communication).
JO - Aequationes mathematicae
PY - 1974
VL - 11
SP - 115
EP - 117
UR - http://eudml.org/doc/136443
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.